Solution of the time-harmonic Maxwell equations using discontinuous Galerkin methods

V. Dolean, H. Fol, S. Lanteri, R. Perrussel

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We present numerical results concerning the solution of the time-harmonic Maxwell equations discretized by discontinuous Galerkin methods. In particular, a numerical study of the convergence, which compares different strategies proposed in the literature for the elliptic Maxwell equations, is performed in the two-dimensional case.

Original languageEnglish
Pages (from-to)435-445
Number of pages11
JournalJournal of Computational and Applied Mathematics
Volume218
Issue number2
Early online date3 Jun 2007
DOIs
Publication statusPublished - 1 Sep 2008

Keywords

  • discontinuous Galerkin methods
  • time-harmonic Maxwell's equations
  • vector wave equations

Fingerprint Dive into the research topics of 'Solution of the time-harmonic Maxwell equations using discontinuous Galerkin methods'. Together they form a unique fingerprint.

  • Cite this